# SDR AALA202204263546

- Difficulty date: March 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 88,480 hours, 11,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W62941
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK BETWEEN BS 1438 AND BS 1674 AT LBL 78. REPLACED SEAT TRACK PER AARD 51-00-05-1.
